Ghent University Academic Bibliography

Advanced

On (un)suitable fuzzy relations to model approximate equality

Martine De Cock UGent and Etienne Kerre UGent (2003) FUZZY SETS AND SYSTEMS. 133(2). p.137-153
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
journal title
FUZZY SETS AND SYSTEMS
Fuzzy Sets Syst.
volume
133
issue
2
pages
137-153 pages
Web of Science type
Article
Web of Science id
000180336300001
JCR category
MATHEMATICS, APPLIED
JCR impact factor
0.577 (2003)
JCR rank
85/153 (2003)
JCR quartile
3 (2003)
ISSN
0165-0114
language
English
UGent publication?
yes
classification
A1
id
210041
handle
http://hdl.handle.net/1854/LU-210041
date created
2004-04-09 13:58:00
date last changed
2016-12-19 15:38:00
@article{210041,
  author       = {De Cock, Martine and Kerre, Etienne},
  issn         = {0165-0114},
  journal      = {FUZZY SETS AND SYSTEMS},
  language     = {eng},
  number       = {2},
  pages        = {137--153},
  title        = {On (un)suitable fuzzy relations to model approximate equality},
  volume       = {133},
  year         = {2003},
}

Chicago
De Cock, Martine, and Etienne Kerre. 2003. “On (un)suitable Fuzzy Relations to Model Approximate Equality.” Fuzzy Sets and Systems 133 (2): 137–153.
APA
De Cock, M., & Kerre, E. (2003). On (un)suitable fuzzy relations to model approximate equality. FUZZY SETS AND SYSTEMS, 133(2), 137–153.
Vancouver
1.
De Cock M, Kerre E. On (un)suitable fuzzy relations to model approximate equality. FUZZY SETS AND SYSTEMS. 2003;133(2):137–53.
MLA
De Cock, Martine, and Etienne Kerre. “On (un)suitable Fuzzy Relations to Model Approximate Equality.” FUZZY SETS AND SYSTEMS 133.2 (2003): 137–153. Print.